MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10276
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that deployment was unsuccessful and stent snaring was required.A 32 x 3.00 rebel stent was advanced for treatment.The stent was delivered; however, it was not successfully deployed and had to be snared for retrieval by a vascular surgeon.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a rebel bms catheter.The balloon was loosely folded with the stent separated.The hypotube, outer shaft, inner shaft, balloon, stent and tip were visually and microscopically examined.There were numerous hypotube and shaft kinks.The tip was damaged.The separated stent was severely damaged.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8659188
Report Number2134265-2019-05694
Device Sequence Number2662690
Product Code MAF
UDI-Device Identifier08714729844068
UDI-Public08714729844068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number10276
Device Catalogue Number10276
Device Lot Number0022816346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;